# SDR SWIA201229409

- Difficulty date: January 15, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 16,394 hours, 9,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CRACKED AND CORRODED.  (C-CHECK)  REPAIR CRACK AND CORROSION AT FS 280 OF FLOORBEAM.
